MAUDE Adverse Event Report: VULCAN CUSTOM DENTAL VULCAN CUSTOM DENTAL SURGICAL GUIDE

VULCAN CUSTOM DENTAL VULCAN CUSTOM DENTAL SURGICAL GUIDE
Model Number PRINT003
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The clinician confirmed that the surgical guide was cold sterilized prior to use, cold sterilization is a violation of vulcan custom dental's ifu as it could cause the sleeves to de-bond from the guide.A review of the surgical report and drilling protocol indicate the case was properly planned.
 
Event or Problem Description
Utilizing surgical guide print003, the clinician reported the guide sleeve for site #8 came out on the first pass of the tissue punch.Clinician attempted to place guide sleeve back in at the correct orientation but was unsuccessful, so drilling path was off, creating a loose osteotomy.There was no insertion torque for the implant, so the implant was removed, patient was grafted and sent home.

Brand Name
VULCAN CUSTOM DENTAL SURGICAL GUIDE
Common Device Name
DENTAL SURGICAL GUIDE
Manufacturer (Section D)
VULCAN CUSTOM DENTAL
2300 riverchase center
suite 825
birmingham AL 35244
Manufacturer (Section G)
VULCAN CUSTOM DENTAL
2300 riverchase center
suite 825
birmingham AL 35244
Manufacturer Contact
brett muetzel
2300 riverchase center
suite 825
birmingham, AL 35244
8444842301
MDR Report Key22162613
Report Number3012481042-2025-00052
Device Sequence Number21003368
Product Code NDP
UDI-Device Identifier00810033850066
UDI-Public00810033850066
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRINT003
Device Lot NumberCN366467
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexUnknown